# SDR ASMF200407010

- Difficulty date: July 5, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- Aircraft time: 49,016 hours, 28,076 cycles
- Engine: Pwa JT8D219
- Engine time: 22,536 hours, 19,875 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 22,536 hours, 19,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, RT ENGINE FAILED. CAPTAIN REPORTED DURING TAKE OFF AT 111 KNOTS, RT ENGINE EXPERIMENTED AN EXPLOSION WITH DROPPED OF PARAMETERS AND LOW FUEL FLOW, REACHED 770 DEGREES (F).   DURING MAINTENANCE REVISION, RT ENGINE WAS DETECTED WITH FAN JAMMED BY HIGH TEMPERATURE, T3 AND T4 SECTION WITH BLADES DAMAGED IN 90 PERCENT AND NGV´S DAMAGED. RT ENGINE WAS REPLACED IAW MM 71-00-00, TEST CORRECT.   FURTHER INFORMATION ABOUT ENGINE FAILURE ANALYSIS WILL BE SENT AS SUPPLEMENT.
